CureZone   Log On   Join
 

Re: too depleted to do antibiotics by BurntMarshmallow ..... Lyme (Lime) Disease Forum

Date:   10/1/2016 12:15:05 PM ( 5 years ago ago)
Hits:   622
URL:   https://www.curezone.org/forums/fm.asp?i=2337270

I Silon, I've read your other posts on CZ, and taking everything in to account, I wouldn't assume, even with the lyme diagnosis, that your symptoms are lyme. Lyme is very difficult to accurately diagnosis. It ends up being diagnosis of exclusion (when they have ruled out everything else, they assume it's Lyme). Lyme disease has very vague symptoms, and tests are ambiguous. A positive test does not prove lyme disease. The treatment is long and rarely effective anyway. It's a money maker for practitioners and gives patients a label that they can use to explain to their family and friends why they are so sick. http://www.lymeresearchalliance.org/test-diagnostic.html

Essentially, when a doctor doesn't know what is wrong with you, they test you for lyme, and you get a diagnosis. You feel better because at least there's an explanation. But that's all you get.

You've said you have tried every supplement that exists to treat your eye symptoms. What kind of supplements did you take?

You also said you have a thyroid problem. Thyroid issues can be very frustrating and confusing. Hypothyroidism can even present with hyper seeming symptoms like tachycardia. A person can start out hyperthyroid and then go hypothyroid, and vice versa. Are you on any medication or have you been taking supplements for this? Untreated thyroid problems can affect every organ system in the body, and can cause every symptom you have.

The ophthalmoplegia, which you also have, is associated with thyroid problems, and is a sign of thiamine deficiency. Thiamine transporters are impaired in thyroid disease. Thiamine deficiency also has symptoms exactly like lyme disease: muscle pain, joint pain, nausea. But it also affects the heart and causes heart palpitations, which you now have. Anxiety and insomina as well. Only huge doses of thiamine will help if you are missing the thiamine transporters. Low thiamine will cause a deficiency in other nutrients, and usually goes along with b-vitamin deficiencies. You probably have low stomach acid, which then leads to under-nutrition, and small bacterial overgrowth in the intestine.

You've done a ton of liver flushes, which may be making your situation worse. Liver Flushes use up a lot of nutrients which are all stored in the liver. The liver is a warehouse with an inventory of many vital nutrients. The liver converts thyroid hormones into their active version, but only when it has the supplies it needs to do this. The liver makes a million different enzymes you need to live. The liver is not really a garbage can that needs to get cleaned out every few months. Instead of "cleansing", we need to fortify the liver.

Seek help from a qualified nutritionist who is knowledgeable about thyroid disorders. Also read up on articles by Derrick Lonsdale.



 

<< Return to the standard message view

fetched in 0.06 sec, referred by www.curezone.org/forums/fmp.asp?i=2337270